JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal of applied mathematics & informatics
Journal homepage(new window)
Journal Basic Information
pISSN :
1598-5857 
eISSN :
2234-8417 
Journal DOI :
10.14317/jami 
Frequency :
Others 
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)
18
  • Abstract(view)
PDF Download(new window)
19
  • Abstract(view)
PDF Download(new window)
20
  • Abstract(view)
PDF Download(new window)
21
  • Abstract(view)
PDF Download(new window)
22
  • Abstract(view)
PDF Download(new window)
23
  • Abstract(view)
PDF Download(new window)
24
  • Abstract(view)
PDF Download(new window)
25
  • ON THE RECURSIVE SEQUENCE
  • Ahmed, A. M. ; El-Owaidy, H. M. ; Hamza, Alaa E. ; Youssef, A. M. ;
  • Journal of applied mathematics & informatics, volume 27, issue 1_2, 2009, Pages 275~289
  • Abstract(view)
PDF Download(new window)
26
  • Abstract(view)
PDF Download(new window)
27
  • Abstract(view)
PDF Download(new window)
28
  • Abstract(view)
PDF Download(new window)
29
  • Abstract(view)
PDF Download(new window)
30
  • Abstract(view)
PDF Download(new window)
31
  • Abstract(view)
PDF Download(new window)
32
  • Abstract(view)
PDF Download(new window)
33
  • Abstract(view)
PDF Download(new window)
34
  • DOUBLY SIMULATIVE WFI-ALGEBRAS
  • Jun, Young-Bae ; Lee, Kyoung-Ja ; Park, Chul-Hwan ;
  • Journal of applied mathematics & informatics, volume 27, issue 1_2, 2009, Pages 375~384
  • Abstract(view)
PDF Download(new window)
35
  • Abstract(view)
PDF Download(new window)
36
  • Abstract(view)
PDF Download(new window)
37
  • Abstract(view)
PDF Download(new window)
38
  • Abstract(view)
PDF Download(new window)
39
  • Abstract(view)
PDF Download(new window)
40
  • Abstract(view)
PDF Download(new window)
41
  • Abstract(view)
PDF Download(new window)